# SDR DALA2022053103729

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2256015) DURING INSPECTION FOUND CORROSION ON FLOOR STRINGERS LBL 17, LBL 12, LBL8, LBL 3, RBL 3, RBL 8 AND RBL 12, STA 771 AT AFT CARGO COMPARTMENT. FLOOR STRINGERS LBL 17, LBL 12, LBL8, LBL 3, RBL 3, RBL 8 AND RBL 12, STA 771 AT AFT CARGO COMPARTMENT. WERE REPAIRED PER B737-800 SRM 53-00-53-2R REPAIR 3.
